Doctor insights on:
Hyperthyroidism And Fainting
What type of exercising can you do with an overactive thyroid? Without feeling faint or dizzy spells. When on medication called neomercazole.
Hypothyroidism is a medical condition that lowers the level of thyroid hormone to a point where the patient has a marked decrease in overall health. Often the patient does not notice the loss of thyroid hormone for several weeks or more. Once diagnosed with low thyroid hormone levels, the patient will be prescribed with thyroid hormone to a point where the thyroid levels are normal and ...Read more
I have Hyperthyroidism, TSH 0.02, T4 53, T3 (liothyronine) 28, Anti-TPO 57.6. I have rapid heart rate, lethargic, faint, temp, etc is this normal?
Overactive Thyroid: Hyperthyroidism is the term for overactive tissue within the thyroid gland that causes an overproduction of thyroid hormones. These thyroid hormones control the metabolic rate of the body, so too much can cause symptoms like nervousness, irritability, increased perspiration, heart racing, hand tremors, anxiety, difficulty sleeping, thinning of the skin, fine brittle hair, & muscular weakness. ...Read moreSee 2 more doctor answers
Curing hyperthyroid: To cure it, you need to know what causes it. There are many causes for hyperthyroidism, some are temporary and goes away without treatment, others require treatment to permanently treat it. In general, if u take away the thyroid gland (surgery or kill it with radioactive iodine), then the hyperthyroidism is cured (..But then you will be hypothyroid). U need a physician to help u with this disease. ...Read more
Excess thyroid hormo: Hyperthyroidism occurs when your body is exposed to too much thyroid hormone (secreted by the thyroid gland, which sits at the base of the neck). Thyroid hormone controls metabolism so hyperthyroidism typically causes increased metabolism. Some of the symptoms include: increased appetite but weight loss, increased heart rate, tremor, diarrhea, feeling hot all the time, and anxiety. ...Read moreSee 1 more doctor answer